About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 180184, 7 pages
http://dx.doi.org/10.1155/2013/180184
Research Article

On Dimension Extension of a Class of Iterative Equations

College of Mathematics and Computer Science, Hunan Normal University, Changsha 410081, China

Received 31 January 2013; Accepted 13 March 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Juan Su and Xinhan Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Su and Xinhan Dong, “On Dimension Extension of a Class of Iterative Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 180184, 7 pages, 2013. doi:10.1155/2013/180184